# SDR PCAA0109112

- Difficulty date: September 18, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,040 hours, 34,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT- DURING ROUTINE MAINTENANCE VISIT FLOOR LEVEL EMERGENCY LIGHTS ON LEFT AFT SIDE FOUND INOPERATIVE.  AFT LEAD TO FLOOR LEVEL EMERGENCY LIGHTING FOUND DISCONNECTED.  REROUTED AND RECONNECTED LEAD.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
